The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go to charity.
[The prices listed above may change at any time and in some cases do not include shipping.]
So Im almost a week into my 5th month of diane 35.... I'm extremely happy that I do not get any cystic acne anymore and I have not gotten any acne anywheres else other than on my chin since I started taking it.. I was told by my doctor that it usually takes about 4 months to work so I've been waiting and waiting and reading reviews that it sometimes takes as much as 6 months to completely clear your skin. I'm quite happy with my skin it's better than it has been all year only have 3 small bumps on my chin but I really hoped that diane 35 would clear my skin completely by now.. Can someone tell me if it helped them eventually? I am going to keep taking it I just want to know if eventually this will stop. I missed a pill 2 days ago and the next day is when the bumps showed up.. Is that maybe why?
I have to say that this drug changed my life. I had had severe cystic acne from the time I was 15 years old. I had tried antibiotic (too numerous to name), Accutane (horrible, horrible drug), Spironolactone and U.S. made birth control pills such as Ortho Tri-Cyclen. Done of them did anything, other than cause awful side effects. I was finally told by my doctor that there was nothing else they could do for me and that I would just have to learn to live with the problem. But, in my 30's I started searching the internet for help and found out about Diane 35, which you can't obtain from doctors in the U.S. I ordered some from on-line and was somewhat fearful of taking an unknown drug with no medical advice or monitoring, but by this time I was at my absolute wits end. I have to say that it started working almost right away and it helped me so much with my PMS as well. I found that my skin would clear up for about two weeks per month and then break out again with my period. Eventually I hit upon taking the pills for five days out of the week for the entire month rather than having a seven pill break once per month. That did the trick and my skin is so clear and pretty that strangers stop me and comment on it! Never before in my life had someone told me I had nice skin. NEVER... I had suffered through so much pain, depression and isolation due to cystic acne, I never thought I'd ever have a normal life. Truly, this was a miracle drug for me. I know that everyone won't have the same experience with it that I did, but for me, it was life changing. The best years of my life were ruined, but there was a light at the end of the tunnel for me. My heart goes out to anyone suffering with this. Just don't give up trying to find a solution, don't ever give up!
I just completed my first month of Diane-35 and I've decided to stop this treatment. The first night I was up until 5 in the morning vomiting. The second and third days I stayed home from school with extreme stomach pains. Throughout the month the pain has come and gone, but I've experienced strange cramps on an hourly basis. I haven't seen any worsening or improvement with my acne, although the small whiteheads on my forehead have seemed to disappear, but I believe that was due to my topical treatment. So in conclusion, I've decided to go with natural remedies and not risk my body becoming dependent on a treatment that harms me.
I'm 27 years old and I started taking Estelle 35 aka Diane 35 to help lessen the intense cramping, heavy bleeding/clotting/anemia associated with my periods. I've been using this for 3 months now and during this time my face has completely broken out in large, red, cystic pimples. I've never had a problem with my skin before usually only breaking out before my period, but after starting Estelle my face has completely changed. I was hoping that it was just because my body needed to adjust to the hormones, but it seems to only be getting worse. I was on levlen before and found it didnt help at all with my period pain. The relief and ability to be able to walk every month is the only reason iv put up with the terrible acne. My wedding is in a few months and i just wish it clears up soon or i will go back to my gp and try again.
I am 18 years old and I was put on this pill because of my unbalanced hormones, my acne was never really that bad and my weight was always average and hadn't changed in years, but my emotions had always been quite up and down. I read pages and pages of these reviews in hope that this would be my miracle pill. This pill broke me out in acne very badly and made me very very emotionally unstable and extremely paranoid, I thought I had some sort of terrible mental disorder, I thought I really was going insane! I also put on 7 kilo's in the few months that I was on Diane, and have gone up 2 dress sizes, but a week after stopping this pill I lost 2 kilo's and am still eating the exact same as before, yes my breasts did get bigger but that came with putting the weight on and they were extremely sore for the whole 2 months! I am a smoker and I was very worried about getting blood clots on this pill, I did get a lot of pains and cramps in my arms, legs and stomach during my time on the pill but nothing major resulted from them. I had high hopes for this pill but for me personally I think the side effects outweigh the pro's for this product! I did not lose hair after stopping this pill, my acne is slowly starting to go and my emotional state is on its way to recovery. I say go for it if it is a last option with your acne and if you're willing to put up with what may happen to your body!
I've been on Diane for 3 months now and was on it about a year ago for the same amount of time. I'm now choosing to go off It after 3 months because last time I did this my skin was amazing for almost 6 months. The side effects of this drug are horrible for me. I'm so moody I almost cant handle it and my poor boyfriend. Sometimes I don't know who I am my moods are so weird. Its making my IC (interstitial cystitis ) worse and so I cant sleep at night so I'm beyond tired. I crave everything under the sun and have gained 5 pounds. My boobs have gone up 2 sizes a plus for some people but they are super sore most of the time. Hopefully after I go off this drug that my face will be clear like it did last time. I have a cleaning regiment for my face that is working great so going to keep that up. It's not good to stay on this drug for too long also as the long term side effects can really effect your body.
I've been taking diane-35 for 4 weeks now and I am happy to see that my face is clearing up. I guess it made my acne worse during my 3rd week on it. I had lots of big lumps of acne (cystic acne) on my cheeks and bit of smaller ones on my forehead and chin. Most of it already healed although there are scars left, it looks a lot better now. When it comes to side effects, so far I experienced headaches (at least twice) before my period. Also, I gained 10 pounds since I started taking diane-35. I'm having breast pain most of the time and my boobs actually looks bigger than it used to and there are a few times that I feel depressed. On the brighter side, my skin feels smoother. I don't know if the pills have something to do with it but my skin look fairer too. I'm so loving it!
Im 16 and been on diane 35 for 9 days. I don't have bad acne but I do have some pimples on my cheeks and I've used everything to get rid of them but nothing worked so i knew it was hormonal so I got diane 35 the first 2 days I felt I was getting more pimples and the 3rd day I woke up and my hair was all over my pillow I was kinda scared but I still was taking the pill the 2nd day my hair stop falling out so I guess that was just a effect or something but it never fell out since but over all my face is getting so much better all those pimples I got when I first started using the pill are leaving and my face is starting to clear up so hopefully it keeps getting better
Dianne has worked miracles for me. I was on it for 8 years and decided to take a break. Worst mistake ever - after 6 months I was back to producing oily skin and terrible cystic acne on my chin and chest that would take many months to heal, and would leave purple scarring. I've now been back on the pill for 3 weeks and haven't had any major cystic acne breakouts, only tiny pimples - for me this feels like a miracle as I had started to get depressed with the state of my skin.
I found that my side effects on this pill included headaches, boob growth and mood swings. Be aware that when you take this pill it will be different for everyone, but it has to get a lot worse before it gets better. Acne on my chest shoulders and back and face- especially forehead, broke out, and are still breaking out. It would clear up for a couple days, then break out all over again. Sister is taking at same time, and seems to be working for her. Depends on the individual I guess!